# SDR A6WA201643468

- Difficulty date: January 16, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 37,874 hours, 36,641 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Skin
- Part number: 601R5311245
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD UPPER AVIONICS BAY FLOOR CRACKED, OTBD OF THE ADG PUMP.  REPAIRED UPPER AVIONICS BAY FLOOR IAW REO 601R-53-11-245 REV B DATED 2005 08 01.
